Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2012

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | F | G | H | I | J | K | L | P | S | U | V | W | Y
Number of items: 32.

B

Bode, NWF and Franks, DW and Jamie Wood, A and Piercy, JJB and Croft, DP and Codling, EA (2012) 'Distinguishing social from nonsocial navigation in moving animal groups.' American Naturalist, 179 (5). 621 - 632. ISSN 0003-0147

Bode, NWF and Franks, DW and Wood, AJ and Piercy, JJB and Croft, DP and Codling, EA (2012) Data from: Distinguishing social from nonsocial navigation in moving animal groups, American Naturalist 179(5): 621-632. doi:10.1086/665005. Dryad Digital Repository.

C

Chountasis, S and Katsikis, VN and Pappas, D and Perperoglou, A (2012) 'The whittaker smoother and the moore-penrose inverse in signal reconstruction.' Applied Mathematical Sciences, 6 (25-28). 1205 - 1219. ISSN 1312-885X

Codling, EA and Dumbrell, AJ (2012) 'Mathematical and theoretical ecology: Linking models with ecological processes.' Interface Focus, 2 (2). 144 - 149. ISSN 2042-8898

D

Dai, H and Fu, B (2012) 'A polar coordinate transformation for estimating bivariate survival functions with randomly censored and truncated data.' Journal of Statistical Planning and Inference, 142 (1). 248 - 262. ISSN 0378-3758

F

Farooq, M and Salhi, A (2012) 'New recurrence relationships between orthogonal polynomials which lead to new Lanczos-type algorithms.' Journal of Prime Research in Mathematics, 8. 61 - 75. ISSN 1817-3462

Freitas, D and Malina, RM and Maia, J and Lefevre, J and Stasinopoulos, M and Gouveia, E and Claessens, A and Thomis, M and Lausen, B (2012) Short-term secular change in height, body mass and Tanner-Whitehouse 3 skeletal maturity of Madeira youth, Portugal. UNSPECIFIED.

G

Gerdjikov, V and Grahovski, G and Mikhailov, A and Valchev, T (2012) 'On soliton interactions for the hierarchy of a generalised heisenberg ferromagnetic model on SU(3)/S(U(1)×U(2)) symmetric space.' Journal of Geometry and Symmetry in Physics, 25 (MARCH). 23 - 55. ISSN 1312-5192

Gerdjikov, VS and Grahovski, GG and Ivanov, RI (2012) 'On the integrability of KdV hierarchy with self-consistent sources.' Communications on Pure and Applied Analysis, 11 (4). 1439 - 1452. ISSN 1534-0392

Grahovski, GG (2012) 'The generalised Zakharov-Shabat system and the gauge group action.' Journal of Mathematical Physics, 53 (7). ISSN 0022-2488

Greenwood, C and Metodieva, G and Al-Janabi, K and Lausen, B and Alldridge, L and Leng, L and Bucala, R and Fernandez, N and Metodiev, MV (2012) 'Stat1 and CD74 overexpression is co-dependent and linked to increased invasion and lymph node metastasis in triple-negative breast cancer.' Journal of Proteomics, 75 (10). 3031 - 3040. ISSN 1874-3919

Grothey, Andreas and Yang, Xinan (2012) 'Approximate dynamic programming with Bézier Curves/Surfaces for Top-percentile Traffic Routing.' European Journal of Operational Research, 218 (3). 698 - 707. ISSN 0377-2217

H

Higgins, PM (2012) 'Burrows-Wheeler transformations and de Bruijn words.' Theoretical Computer Science, 457. 128 - 136. ISSN 0304-3975

Higgins, PM (2012) 'The product of the idempotents and an H-class of the finite full transformation semigroup.' Semigroup Forum, 84 (2). 203 - 215. ISSN 0037-1912

Horn, FK and Lämmer, R and Mardin, CY and Jünemann, AG and Michelson, G and Lausen, B and Adler, W (2012) 'Combined evaluation of frequency doubling technology perimetry and scanning laser ophthalmoscopy for glaucoma detection using automated classification.' Journal of Glaucoma, 21 (1). 27 - 34. ISSN 1057-0829

Howie, J and Williams, G (2012) 'Tadpole Labelled Oriented Graph groups and cyclically presented groups.' Journal of Algebra, 371. 521 - 535. ISSN 0021-8693

I

Iliopoulos, V and Penman, DB (2012) 'Dual Pivot Quicksort.' Discrete Mathematics, Algorithms and Applications, 04 (03). creators - Penman=3ADavid_B=3A=3A. ISSN 1793-8309

J

Jones, DOB and Gates, AR and Lausen, B (2012) 'Recovery of deep-water megafaunal assemblages from hydrocarbon drilling disturbance in the Faroe-Shetland Channel.' Marine Ecology Progress Series, 461. 71 - 82. ISSN 0171-8630

K

Khan Mashwani, W and Salhi, A (2012) 'A decomposition-based hybrid multiobjective evolutionary algorithm with dynamic resource allocation.' Applied Soft Computing Journal, 12 (9). 2765 - 2780. ISSN 1568-4946

Knell, AS and Codling, EA (2012) 'Classifying area-restricted search (ARS) using a partial sum approach.' Theoretical Ecology, 5 (3). 325 - 339. ISSN 1874-1738

Kraak, SBM and Reid, DG and Gerritsen, HD and Kelly, CJ and Fitzpatrick, M and Codling, EA and Rogan, E (2012) '21st century fisheries management: A spatio-temporally explicit tariff-based approach combining multiple drivers and incentivising responsible fishing.' ICES Journal of Marine Science, 69 (4). 590 - 601. ISSN 1054-3139

L

Lewis, ND and Breckels, MN and Archer, SD and Morozov, A and Pitchford, JW and Steinke, M and Codling, EA (2012) Grazing-induced production of DMS can stabilize food-web dynamics and promote the formation of phytoplankton blooms in a multitrophic plankton model. In: UNSPECIFIED, ? - ?.

P

Pappas, D and Perperoglou, A (2012) 'Constrained matrix optimization with applications.' Journal of Applied Mathematics and Computing, 40 (1-2). 357 - 369. ISSN 1598-5865

Peng, S and Nejabati, R and Escalona, E and Simeonidou, D and Anastasopoulos, M and Georgakilas, K and Tzanakaki, A and Vernitski, A (2012) Performance modelling and analysis of dynamic virtual optical network composition. In: UNSPECIFIED, ? - ?.

S

Salhi, A (2012) Explaining the Mpemba effect. University of Essex.

Samuels, T. L. and Willers, J. W. and Uncles, D. R. and Monteiro, R. and Halloran, C. and Dai, H. (2012) 'In vitro suppression of drug-induced methaemoglobin formation by Intralipid ® in whole human blood: observations relevant to the ‘lipid sink theory’*.' Anaesthesia, 67 (1). 23 - 32. ISSN 0003-2409

Shanahan, HP and Memon, FN and Upton, GJG and Harrison, AP (2012) 'Normalized Affymetrix expression data are biased by G-quadruplex formation.' Nucleic Acids Research, 40 (8). 3307 - 3315. ISSN 0305-1048

U

Upton, GJG and Harrison, AP (2012) 'Motif effects in Affymetrix GeneChips seriously affect probe intensities.' Nucleic Acids Research, 40 (19). 9705 - 9716. ISSN 0305-1048

V

Vernitski, A and Pyatkin, A (2012) 'Astral graphs (threshold graphs), scale-free graphs and related algorithmic questions.' Journal of Discrete Algorithms, 12. 24 - 28. ISSN 1570-8667

W

Williams, G (2012) 'Groups of fibonacci type revisited.' International Journal of Algebra and Computation, 22 (8). ISSN 0218-1967

Williams, G (2012) 'Largeness and sq-universality of cyclically presented groups.' International Journal of Algebra and Computation, 22 (4). ISSN 0218-1967

Y

Yang, X. and Grothey, A. (2012) 'Solving the Top-percentile traffic routing problem by Approximate Dynamic Programming.' IMA Journal of Management Mathematics, 23 (4). 413 - 434. ISSN 1471-678X

This list was generated on Thu Feb 22 22:48:35 2018 GMT.